메뉴 건너뛰기




Volumn 460, Issue 3-4, 1999, Pages 397-404

Analytical result for dimensionally regularized massless on-shell double box

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000396827     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(99)00777-7     Document Type: Article
Times cited : (426)

References (6)
  • 2
    • 33745041661 scopus 로고
    • G. 't Hooft, M. Veltman, Nucl. Phys B 44 (1972) 189; C.G. Bollini, J.J. Giambiagi, Nuovo Cim. 12B (1972) 20.
    • (1972) Nucl. Phys B , vol.44 , pp. 189
    • 'T Hooft, G.1    Veltman, M.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.